CQ100 or Cq10

Hi I am hypo thyroid simply as I and my thyroid removed. I have been suffering for nearly 15 years now and I am going through the wilson Protocol trying to get some closure to my problems.

My main issues are tiredness and calf and wrist cramps. I was told by a neurologist to take high doses of Cq 100 400 Mg a day.

This has given me relief but while on the NHS t4 replacement meds I found I got terribly constipated and my lungs started itching and made me short of breath..(this is a common problem for me as I am also asthmatic and a lots of medications where affecting me while taking NHS t4 ) also I started terrible shaking at night when taking the extra 200 mg.

Now while on T3 only therapy I am finding I have a lot more energy and it helps a lots with my cramps and the jury is out with the lung problems. I cannot tolerate DHEA now though. Has anybody had any side effects from taking Cq 10 in large doses. I have read on the net that large doses are quite beneficial and safe.

Yours

john C

5 Replies

oldestnewest
  • Hi john just to say I take dose of co Q10 100mg.This is the ubiqinol which is more potent than the normal CoQ10 as it is more readily absorbed in the body therefore doesn't have to be converted by the body.It works out at the equivalent of 280mg of the ubiqinone co Q10.had no problems taking that at all and seems most people don't.Aparently if you are over 40yrs it's the better type to take.

  • HI I would appreciate if you could give me the brand and where you buy it from. I was not aware that there are different types of the supplement.

    any help would be appreciated.

    John C

  • Hi John I usually get it from Healthspan,on web delivered by post.good service and would recommend the company.The ubiqinol is dearer than the standard coq10 everywhere I have looked.It is considered safe to use.hope this helps

  • would not expect side effects from Q10

    but have you tried magnesium ? or using Epsom Salts soaking in a bath

  • I have been taking Q10 gel capsules for a few weeks. My lips started tingling and felt funny and I had to licking them. Thought it might be due to low calcium. This is a bit better but I and feeling itchy elsewhere. Could it be Q 10?

You may also like...